# SDR CALA0000002

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE APU FIRE WARNING LIGHT ILLUMINATED WHILETHE APU WAS NOT RUNNING, AFTER TAKEOFF FROM JAX.  THE FIRE BOTTLE WAS DISCHARGED, BUT THE LIGHT DID NOT EXTINGUISH.  THE AIRCRAFT WAS RETURNED TO JAX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE CONNECTOR FOR THE FORWARD OVERHEAT FIRELOOP WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  IN ADDITION, THE APU FIRE BOTTLE WAS REMOVED AND REPLACED.
